# SDR 2012FA0000017

- Difficulty date: January 12, 2012
- Submitted: January 12, 2012
- Operation: General aviation
- Aircraft: N288DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000166
- Aircraft time: 1,352 hours, 1,702 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851LP
- Part serial: 271095
- Condition: Eroded
- Location: Zone 100
- Part time: 520 hours, 654 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION OF THE "PLATING MATERIAL" ON THE FACE/INLET OF THE TUBE WHICH THEN PROCEEDS TO MIGRATE DOWN THE BARREL OF THE TUBE.  PITOT TUBE HAS THEN BEEN INSTALLED AND THE CORRESPONDING RECONNECT/LEAK AND CERTIFICATION CHECKS HAVE BEEN PERFORMED TO RETURN THE ACFT TO SERVICE.
